Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
slmonkey2

Does anyone exfoliate on Accutane?

I was just wondering if anyone exfoliates on accutane, and if so, how often.

I've been gently exfoliating my face in the shower every moring. So far I haven't experienced any major redness or irritation, but I've only been on tane for a little over a month and have now started taking 80mg a day from 40. I just wanted to know if my face will now become more sensitive.

slmonkey2

Share this post


Link to post
Share on other sites

I was just wondering if anyone exfoliates on accutane, and if so, how often.

I've been gently exfoliating my face in the shower every moring. So far I haven't experienced any major redness or irritation, but I've only been on tane for a little over a month and have now started taking 80mg a day from 40. I just wanted to know if my face will now become more sensitive.

slmonkey2

Like once a week, i can't help myself. all thif effin dry skin peeling off, i look like a goddamn iguana some days!!! but i use a really fine-grain exfoliant...olay clarity or something. doesn't do much, but doesn't seem to hurt any!

Share this post


Link to post
Share on other sites

As long as you are gentle and not experiencing any irritation, I don't see why it should be a problem. Just use your common sense and don't scrub ....

Share this post


Link to post
Share on other sites

actually, it is very important and helpful to exfoliate gently, i have a grain free enzyme scrub that is great (YSL makes it), you gotta remove those dry dead skin cells, otherwise you will have a layer on your skin that your cream cannot penetrate and moisturize you enough! don't use any natural scrubs either, too rough! if i don't exfoliate daily i look like an iguana!

Share this post


Link to post
Share on other sites

At 80mg a day, are you a guy? If so, I wouldn't bother doing any exfoliation other than shaving. It's not that important how the nuances of your skin look. You must already have acne, and most people don't really care about the nuances of a guy's skin. The thing about the accutane is that if you irritate your skin it will take a long time to get back to normal. The less you touch your face, the better.

Share this post


Link to post
Share on other sites

At 80mg a day, are you a guy?

Yes, I'm a guy. But I have no spots on my face. My derm prescribed accutane to shrink my oil glands, mine are hyperactive. I only have blackheads right now, which are falling out daily. I just thought I'd help the process by gently scubing them off in the shower.

slmonkey2

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×